# SDR HEEA956233

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23001977
- Condition: Blade Cracked
- Location: 3rd Stage
- Part time: 311 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 3RD STAGE TURBINE WHEEL INSPECTION.  3RD STAGE WHEEL RETURNED TO ALLISON FOR INSPECTION PER LETTER C1245F-RMG-1195.  ZYGLO INSPECTION REVEALED FOUR EACH BLADES CRACKED  3/16" LONG,  1/16" FROM SHROUD ON  L/E. INSTALLED SERVICEABLE 3RD STAGE WHEEL.
